Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zetia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-04-2003, 05:00 AM
Tom
Guest
 
Posts: n/a
Default Zetia side effects

I have been taking Zetia for about 6 weeks. I started getting muscle type pain across my lower back 2 weeks ago. I stopped the Zetia as of yesterday to see if the pain goes away. If it does, I will start the Zetia again to see if the pain returns.<br>Anyone else have a similar problem?
Reply With Quote
  #2  
Old 08-14-2003, 05:00 AM
Debbie
Guest
 
Posts: n/a
Default No Subject

I have been on zetia for only a week and I am having muscle pain in my legs,back and shoulders.
Reply With Quote
  #3  
Old 10-08-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been taking it for 3 weeks and now have increasing pain in my neck, shoulders, back and hips. Stopped 3 days ago to see what will happen.
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Jonsthan
Guest
 
Posts: n/a
Default No Subject

Started Zetia a week ago and having muscle weakness in my neck causing me sleepless nights. Stopped taking it to see if it goes away
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Karen
Guest
 
Posts: n/a
Default Zetia Pains

I was on Lipitor for a year and stopped a few months ago. I had developed bad muscle aches and pains. After about a month, I started feeling much better. Now I'm on Zetia. It seems like some of the muscle pains are coming back. I'm thinking I'm going to discontinue it for awhile and see what happens. There seem to be a lot of herbs to take instead.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Zetia Side Effects Char Zetia 1 12-03-2005 06:00 AM
Zetia side effects Bonnie Zetia 0 12-03-2005 06:00 AM
side effects-zetia L. Wade Zetia 0 09-20-2005 05:00 AM
Zetia side effects? John Zetia 0 07-05-2005 05:00 AM
Zetia Side Effects Jim Zetia 1 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:09 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.